# SDR SWIA2020060950953

- Difficulty date: May 9, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 39,794 hours, 34,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 RBL 18.0 INBD AND OUTBD VERTICAL POST HAVE CRACKS IN AFT RADIUS.  (C-CHECK) RO 4/27/2020 REMOVED AND  INSTALLED NEW FS 409+128 RBL 18.0 INBD AND OUTBD VERTICAL POST. REF DWG, REO AND SRM. ALL CHECKS GOOD AT THIS TIME.
